# SDR K11A2008111772201

- Difficulty date: November 5, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 312-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E BAY WALKWAY WEB CORRODED AT STA 312 TO 340 AND LBL 38.  CORROSION 4 BY 6 INCHES.
